# SDR SWAA063359

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 63,731 hours, 59,052 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65827681
- Condition: Corroded
- Location: Lt Mlg Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT MLG BEAM INBOARD AFT ATTACH FITTING CORRODED.  REMOVED AND REPLACED LT MLG ATTACH FITTING PER MM.
